Jump to content
CrazyBoards.org

Rapid cycling


Recommended Posts

I quit smoking weed few weeks back after many years and since then I´ve been rapid cycling like never before. I go up and up, all the way to manic psychosis and then I go to sleep and crash, wake up in horror, hands shaking, nerves nuked and then I build myself up again(the whole cycle takes 2-3 days, but last time I was hypo/manic for 2-3 days)...and the cycle repeats itself all over again...it´s been like that the past month, with a few weird breaks(all low, total relax for a couple days). I don´t know if the weed has anything to do with this or is it just that weeding hided these problems I experience now. 

I´m on Lithium and Zyprexa, and on vacation so I have no contact with my doc team. I went and see a doc here(Iran), and she gave me just some more antipsychotics and mood stabilizers...dont know what to do...eat more meds?

 

 

What´s your experience...how can one stop this? I called my doc team today but it´s Friday and no one answered...

 

 

Link to comment
Share on other sites

General practice would be to start you on a sedative immediately to help stabilize things followed in short order by tweaking your med doses. But I'm not a doctor; I just play one on TV.

You need to make it a priority to speak to your doctor and figure out a plan.

Did the doctor in Iran at least check your lithium levels? Lithium is a very effective in the therapeutic serum range. You can't really start taking more lithium, I'm sure you know this, so please don't. 

Good luck.

 

Link to comment
Share on other sites

What you are describing is not rapid cycling. Rapid cycling means cycling 4 or more times a year, not daily. It's a mistake a lot of people make.

If your pdoc prescribed it, do you have a reason not to take it? You didn't seem that worried about the unprescribed weed, which I am pretty sure is not legal in Iran, and is also a psychoactive drug. I've never been to Iran, I could be wrong.

Edited by crtclms
Link to comment
Share on other sites

I would call what you are experiencing a mixed state.  If you smoked weed for an extended time I am sure it had an affect on your brain.  Maybe its detox.

Take your meds.  Drinking and drugging does not allow your meds to do what they are meant to do.

FWIW  if the only change you have made recently is stopping smoking sounds like detox to me.Long term smokers to experience detox.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...